# SDR AALA20110321TUL07

- Difficulty date: March 21, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N454AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49559
- Aircraft time: 65,995 hours, 34,681 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR BEAM, APPROXIMATE STATION 1192 SKIN AND DOOR BEAM HAVE AN EXTRA HOLE.  INSTALLED STRAIGHT SHANK REPAIR BUSHINGS PER SRM 51-30-10 AND EA MD80-53-015817.
